Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Antibiotics and PCOS

Posted by on Aug. 20, 2010 at 5:08 PM
  • 1 Replies

Okay, this may sound silly but I'm 100% serious!

So they think I have PCOS. This past Monday I started antibiotics for bronchitis and an ear infection. Starting Wednesday I began having EWCM, just one day, now Thursday and Friday I have had watery mucous. Soft cervix high etc. I have no OPK's and I really don't want to buy any more! I was hoping to just let it happen.

Could the antibiotics induce my ovulation if it's PCOS? I know it could be coincidental but I'm on CD 90 something and I feel liek there is no hope! I'm crossing my fingers! :-)

 

by on Aug. 20, 2010 at 5:08 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-1):
Mipsy
by on Aug. 20, 2010 at 5:10 PM

 I highly doubt it. Lots of women take thinsg such as mucinex to help create EWCm, so I bet the meds you are taking are doing the same thing.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)



Featured